Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 183, NWS St. Louis, MO

August 9, 2015Sainte Genevieve County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 10:54 PM CDT for Sainte Genevieve County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 10:54 PM CDT (03:54 UTC)
Expired
Aug 9, 2015, 11:15 PM CDT
In force
21 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS53 KLSX 100354
SVRLSX
MOC186-100415-
/O.NEW.KLSX.SV.W.0183.150810T0354Z-150810T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1115 PM CDT

* AT 1053 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  ST. MARY...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STE. GENEVIEVE...ST. MARY...COFFMAN...WEINGARTEN...MINNITH AND
  RIVER AUX VASES.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 150.
 
THIS WARNING ALSO INCLUDES HAWN STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 9030 3798 9009 3792 8997 3789 8996
      3788 8994 3783 8999 3773 9006 3770 9010
TIME...MOT...LOC 0353Z 307DEG 37KT 3784 9008 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
2 follow-up statements
700 
WWUS53 KLSX 100408
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT SUN AUG 9 2015

MOC186-100415-
/O.CON.KLSX.SV.W.0183.000000T0000Z-150810T0415Z/
STE. GENEVIEVE MO-
1108 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN STE. GENEVIEVE COUNTY...

AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ST. MARY...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STE. GENEVIEVE...ST. MARY...COFFMAN...WEINGARTEN...MINNITH AND RIVER
AUX VASES.

THIS WARNING ALSO INCLUDES HAWN STATE PARK.
 
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 9030 3798 9009 3792 8997 3789 8996
      3788 8994 3783 8999 3773 9006 3770 9010
TIME...MOT...LOC 0408Z 311DEG 19KT 3781 9005 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
433 
WWUS53 KLSX 100419
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 PM CDT SUN AUG 9 2015

MOC186-100428-
/O.EXP.KLSX.SV.W.0183.000000T0000Z-150810T0415Z/
STE. GENEVIEVE MO-
1119 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STE. GENEVIEVE
COUNTY HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHWEST STE GENEVIEVE COUNTY FOR ANOTHER SEVERE 
THUNDERSTORM...UNTIL MIDNIGHT.  

LAT...LON 3783 9030 3798 9009 3792 8997 3789 8996
      3788 8994 3783 8999 3773 9006 3770 9010
TIME...MOT...LOC 0416Z 307DEG 37KT 3781 9005 

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:36 PM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Aug 9, 5:36 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SUN AUG 9 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015

WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.

MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL.  THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT.  AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST.  WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS.  A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE.  THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER.  ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.

BRITT

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015

(MONDAY THROUGH WEDNESDAY)

UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS.  THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY.  BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY.  THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA.  ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.

MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.

(THURSDAY THROUGH SUNDAY)

EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT.  850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.

BRITT

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 505 PM CDT SUN AUG 9 2015

AREA OF SHOWERS AND STORMS OVER CENTRAL MO WILL MOVE EASTWARD
THROUGH THE ST LOUIS METRO AREA THIS EVENING. COULD NOT RULE OUT
SOME ADDITIONAL DEVELOPMENT LATE TONIGHT AS A COLD FRONT MOVES
SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA.
THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD
CEILINGS MAINLY EARLY MONDAY MORNING.

SPECIFICS FOR KSTL: SHOWERS AND STORMS WILL MOVE EASTWARD THROUGH
STL EARLY THIS EVENING. THERE MAY BE ANOTHER ROUND OF SHOWERS/STORMS
LATE TONIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA.
SLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER
FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL
MVFR CIGS MONDAY MORNING.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
     MO-FRANKLIN MO-GASCONADE MO-IRON MO-MONITEAU MO-OSAGE MO-
     REYNOLDS MO-WASHINGTON MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT SUN AUG 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
348 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL
WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A
TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE
POTENTIAL OF FLASH FLOODING.

HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF
CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS
EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Aug 9, 9:59 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            EAST SIDE OF TOWN...POWER LINES DOWN...LARGE POLE BARN
            DESTROYED

&&

KARLZ
Local storm report, Aug 9, 10:04 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 SE COLUMBIA           38.40N  90.16W
08/09/2015                   MONROE             IL   LAW ENFORCEMENT

            12-14 INCH DIAMETER TREE BLOWN DOWN SOUTHEAST OF
            COLUMBIA IL

&&

GKS
Local storm report, Aug 9, 10:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      COLLINSVILLE            38.68N  90.00W
08/09/2015                   MADISON            IL   FIRE DEPT/RESCUE

            TWO TO THREE FEET OF MOVING WATER FROM NEARBY POND OVER
            LEBANON ROAD

&&

TES
Special weather statement, Aug 9, 10:10 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SUN AUG 9 2015

MOZ062-065-073>075-100400-
ST. FRANCOIS MO-WASHINGTON MO-STE. GENEVIEVE MO-FRANKLIN MO-
JEFFERSON MO-
1010 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...NORTHERN
WASHINGTON...SOUTHWESTERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND
NORTHWESTERN ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT...

AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHWOODS...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...DE SOTO...DESLOGE...RICHWOODS...OLD MINES...VALLES
MILL...CADET...BLACKWELL...FLETCHER AND FRENCH VILLAGE.

THIS WARNING ALSO INCLUDES WASHINGTON STATE PARK AND ST. FRANCOIS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3811 9107 3830 9094 3804 9024 3787 9047
TIME...MOT...LOC 0309Z 289DEG 18KT 3814 9084

TRUETT
Local storm report, Aug 9, 10:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            UPDATE TO EARLIER ENTRY...ENTIRE CITY BLOCK
            DAMAGED...TREES DOWN... HOUSES DAMAGED... MUCH DEBRIS ON
            E MAIN ST.

&&

KARLZ
Special weather statement, Aug 9, 10:15 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN AUG 9 2015

ILZ079-MOZ074-075-100400-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...STE.
GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS COUNTIES UNTIL 1100 PM
CDT...

AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLOOMSDALE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...BLOOMSDALE...ST. MARY...WEINGARTEN...ROCKY
RIDGE...KASKASKIA...MINNITH...RIVER AUX VASES...KELLOGG AND FRENCH
VILLAGE.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.

THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3792 9047 3807 9036 3809 9033 3809 9029
      3810 9028 3797 8981 3790 8985 3787 8990
      3787 8994 3782 9001 3776 9004
TIME...MOT...LOC 0315Z 293DEG 22KT 3800 9030

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:02 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington43 min
Aug 9, 7:35 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois55 min
Aug 9, 8:00 PM CDTSpecial Weather StatementLSXSaint Charles45 min
Aug 9, 8:29 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis40 min
Aug 9, 9:33 PM CDTSpecial Weather StatementLSXJefferson42 min
Aug 9, 10:01 PM CDTFlash Flood WarningLSXFranklin, Jefferson8 hr
Aug 9, 10:10 PM CDTSpecial Weather StatementLSXJefferson50 min
Aug 9, 10:15 PM CDTSpecial Weather StatementLSXSainte Genevieve45 min
Aug 9, 10:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington52 min
Aug 9, 10:46 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington59 min
Aug 9, 11:17 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois43 min
Aug 9, 11:37 PM CDTFlash Flood WarningLSXCrawford, Sainte Genevieve, Saint Francois, Washington8 hr
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois58 min
Aug 10, 12:19 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois41 min
Aug 10, 12:42 AM CDTFlash Flood WarningLSXIron, Madison7 hr
Aug 10, 12:59 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds16 min
Aug 10, 1:56 AM CDTFlash Flood WarningLSXReynolds6 hr
Aug 10, 6:54 AM CDTAreal Flood WarningLSXCrawford, Iron, Reynolds, Washington9 hr
Aug 10, 4:37 PM CDTRiver Flood WarningLSXReynolds52 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.